Schaken-How are you?

Discussion in 'Fibromyalgia Main Forum' started by Toga, Jan 1, 2006.

  1. Toga

    Toga Member

    Leslie hasn't posted since December 22nd. She had some bad symtoms and had her medication adjusted.

    Does anyone know how she's doing? I thought maybe she has been in the Chat Room.

    Schaken, if you are reading this, check in.

    Toga
  2. Toga

    Toga Member

    Bump for Schaken or anyone who has heard from her.

    Toga
  3. schaken

    schaken New Member

    Hi Toga,
    It's pretty strange that I go to search by user name to see if you had been on the boards. I immediately saw that you had posted looking for me.

    I have lost the shaky disorientation feeling I had in the morning.

    Extreme fatigue has set in. Go to work for only 4 to 5 hours a day. Sit down on sofa and promptly fall asleep for 2 to 3 hours. Still exhausted enough to sleep for 8 hours at night.

    Don't see my Doc again until the 17th.

    How are you doing on the cymbalta. Doesn't seem to help me at all. Wish I could go back on Milnapricin. (Except for the sweating).

    Happy New year.

    Leslie
  4. Toga

    Toga Member

    but wish it was better news. I'm sorry you are suffering so much from fatigue.

    I am assuming you are still on 90 mg of Cymbalta. That's what I take. I'm still in quite a bit of pain and do have a lot of fatigue also. If I had to work, it would definitely be a "no go."

    But it sure makes me a "mellow" person. I don't get stressed by all the things I don't get done. Sure did help during the holidays. Counting Thanksgiving, we had 4 parties. All went well, with my husband's help.

    It does sound like you are getting plenty of sleep. I am also, but most of it is during the day. I don't get to sleep at night so well. I'm taking Ambien CR now. I guess its ok. I still get up awfully early. Do you take sleep meds?

    I've got a cold now, second one since Thanksgiving, and feel bad from that. I used to never catch a cold and I seem to get every one I'm exposed too now. And it takes so long to get rid of them.

    How were your holidays? Hope you managed to enjoy all the festivities. I love the holidays but am always glad when they are over, I get so tired.

    Did your doctor think the disorientation was due to too much Cymbalta? My doctor told me he wouldn't go any higher then 90 mg.

    I see my doctor on the 10th, I believe. I am hoping he will let me have a small amount of pain medication allowing me to take one a day. I do ok in the morning but just crash around 3:00 p.m. and am useless for the evening. It makes it hard to enjoy my family or do much for them in the evenings.

    Take care and let's both pray that Milnacipran is FDA approved shortly. But I don't look for it soon. My doctor told me that they are going to start a new Phase III study this year. It'll take a year or two for that to be completed and then the Feds will have to study the results. I think its all politics.

    Since that new company bought the drug study, I bet they want to do another Phase III so they can be involved from the beginning so to speak. It just delays results for those who need this drug.

    Take care and post when you can.

    Toga

    If anybody else has any input into any of the issues please let us know. This disease is so frustrating and confusing. I have a good day and I think, things are goind to be ok and then wham! I'm down for 2 weeks. If there was just a way we could count on feeling moderately well for two days in a row.

    It's as if you find something that helps and you think that's the answer and then it stops working. It's like your body fights whatever is making you feel better.

    I'm starting to sound crazy. I better close.
  5. schaken

    schaken New Member

    Toga and others,

    I am 60 mg of cymbalta. 30 2xs a day. It doesn't do any good at all. Besides the fatigue, I am in constant pain.

    I also have a head cold and a half. They won't let me take cold medications. Say that it reacts with cymbalta. Whot knows.

    Have not felt this miserable in years. At least all I had before was FM. Now I deal with a constant headache, neckache, sinus pressure etc.

    Today is my day to complain I guess,

    The holidays were wonderful. When I wasn't sleeping. God was good to me. I had my husband, both of my sons, and one of their girlfriends over for Christmas day.

    I served alot of snacks. A lot easier than cooking.

    I did Christmas dinner on the 27th. I was off work all that day.

    The best holiday in years.

    Leslie
  6. Toga

    Toga Member

    Leslie,

    I have a cold too and have been using Dayquil and Nyquil so I can breathe. I wonder what that's been doing to the Cymbalta.

    I guess I better stop these. Did your doctor say what it does to the Cymbalta?

    Now you are only on 60 mg a day???? Is she trying to wean you off? Or was that the dosage when the disorientation stopped? I have so many questions.

    I'm so glad you had a good Christmas. I did too. Lots of laughter and love watching grandkids open gifts. Heard several times from the granddaughter in Wisconsin. They send emails with pictures and call and talk. It was great.

    New Years Eve we had several friends over for a nice quiet evening until midnight when the "boys" set off fireworkds they had saved from July 4th. It was nice.

    New years day we went to a wedding. One of our old neighbors got married. It was a nice few hours.

    Have you or anyone else heard of Airbourne to prevent colds?

    I used it this time and it kept it of for a couple days but then I got one anyway.

    It says on the bottle that you should use it whenever you are going to be in a public place, especially good on airplanes. (I almost always get sick after a plane ride. Not really relevent since I don't fly much.)

    My daughter in Wisconsin swears by Zicam to keep colds off.

    Do any of you have any opinions about either of these products. I know Airbourne is made up of vitamins etc. I don't know what's in Zicam.

    Hugs for everyone

    Toga
  7. Toga

    Toga Member

  8. schaken

    schaken New Member

    Yes, my doctor is weaning me off cymbalta. It isn't helping anyway.

    Maybe slightly for depression. Mild case.

    Like I said get all my test results on the 17th, plus appointment for full body MRI.

    Glad that you are doing so well.

    Leslie
  9. plbartel

    plbartel New Member

    Hi, I saw your post and was hoping I could get some Info from you- I took Cymbalta for a couple of months ..but only 20mg becuz i metabolize everything so weird!!!! I saw that you did too. Im a small gal..even at 42 I have to take child doses of things and Dr's are giving up on me because i react to everything so strongly. My question is this..are you still going to continue the Cymbalta? I got no pain relief..infact, It made my neck/back pain worse..but my depression was just a tiny bit better, sound familiar at all? My therapist thought It was just a flare..but after stopping /starting TWICE with the same symptoms I knew better...the pain didnt GET better. Well Im getting desperate..mood swings, cycling etc... I HAVE to take something!! they want me to try Lamictal but Im scared of even more side effects. I am the 1% that get all the weird side effects!! any Info, suggestions etc....would help! thanks, Penny